# SDR FDKA200711333

- Difficulty date: November 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 13,071 hours, 12,541 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: 337000271
- Part serial: 51903D1
- Condition: Unknown
- Location: Extinguisher
- Part time: 901 hours, 848 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6150 TYS (0517 PHX LCL) - BAGGAGE EXTINGUISHING BOTTLE CAUTION ILLUMINATED.  MX REMOVED AND REPLACED BAGGAGE BOTTLES, OPS CHECKED GOOD.
